Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

arashyyy_88

Member
  • Total Reviews

    1
  • Content Count

    67
  • Joined

  • Last visited

Community Reputation

0 Neutral

About arashyyy_88

  • Rank
    Junior Member

Recent Profile Visitors

2202 profile views
  1. Anyways, I have now stopped using the AHA and the normal acne.org moisturiser's. Just to shiny looking and I hate this problem. Also, I purchased the Cerave moisturiser but that leaves white patches and residue on my face! Anyways, I have found the BEST moisturiser. It is Neutrogena Moisturiser for Combination skin. Doesn't have this problem and leaves my face looking excellent with none of this issues! I recommend everyone that has this problem that I have with other moisturisers to try this.
  2. Fihe, I do not think it has to do with not waiting long enough. As long as you feel that BP is dry (roughly 25 minutes after application, it is fine to do then apply moisturiser). I just can't find any moisturiser to use atm. If I use the normal moisturiser, it leaves my face and shiny and it does this. Cerave leaves white residue and patches. Sigh...
  3. I concur with rush25. Has nothign to do with expiration date. Happens on new just as much as old.
  4. Thanks Rush25, does it happen with normal moisturisers as well and if not, which moisturiser do you use? I need to find a moisturiser that doesn't do this. Very unfortunate that Cerave does it since it moisturisers so good..
  5. Thanks AyeAye, Yeh it is realllllly bad for when I use the AHA more so than the normal moisturiser. But maybe its my skin that doesn't absorb it properly. The main problems areas are too my jaw and and facial hair area (since I am man) and it looks really bad. Hmmm
  6. Wow Thanks guys guys for the responses! Dan says to just rub it in a bit and let the rest soak in itself. I guess I will have to keep rubbing it in until its dry and soaked in. I'll give an update next week how I go with this. I really did feel I Was rubbing it in sufficiently though
  7. Does this happen to anyone else? Can people try just gentle touching there face about 20 mins after they apply moisturiser or AHA and see if it comes off?
  8. Just like to know why everytime I moisturise after putting on the Acne.org BP, whenever I touch my face in any way, these things just come off my face? It really make me self-conscious and I am worried that people can see all of this on my face if I don't try to rub it off. Why does it happen? Even if I wait hours, it still happens? And no, it is not skin because it happens only after the moisturiser. Also, it does it even more with the AHA! I wait at least 30 mins after I apply BP to apply mo
  9. Thanks Nigzwigz. I will look into it. Good luck with yours mate. I don't think I'll need fraxel done but I'll look into it. Thanks heaps again.
  10. Hey guys, Just wondering whether anyone knows absolutely any place (price is irrelevant) in Sydney, Australia that use the use of Laser that removed Post Acne Hyperpigmentation/red marks. I have had some red marks on my face for a long time (a couple even 3-4 years) that never go no matter what I do. I have used everything: Emu Oil, AHA, Hydroquinone, Aloe vera, etc Or even a recommendation on the best type of laser would be great so I can narrow my search. Again, Price is irrelevant. I wo
  11. I have been on the regime now for a couple of months and I started from scratch on the AHA since I was using 10% BP before the regime. I must admit the first couple of nights, after applying the AHA, it was burning my face but it went after an hour or so. Just try it slow for the first 2 weeks. Since you have been on the regime for a year, I would apply it every 3 days and see how you go. You should get used to the AHA really quick. If you see you are going well after 2 weeks then use it every
  12. Thanks for the reply babe. I have been doing this way that you mentioned lately but it just takes so long all up. Takes so long to apply moisturiser all over the face.
  13. Hi, I have been on the regime for two months however I am experiencing bumps and a bit of redness under my eyes. I think in the past I did put BP under my eyes but will now definitely leave at least half an inch under my eyes. My question is how the hell do I put moisturiser in this area since it is extremely dry?? I have read so many posts and done a lot of searching and have realised that when most people put moisturiser they bring the BP from other areas of the face to under the eyes when t
  14. What do you exactly mean by swelling and wheere? I have swelling just above my cheek bone. It is like a bit red and different colour loojing compared to the rest of my face. Is that what you mean by swellling? I only noticed I have this a week ago. Doesn't hurt or anything and I think it is because of the BP.
  15. Nah dude, You should be fine. Same ingredrients other than a different tasting powder. Although I must admit the flavour on this optimum protein sucks compared to other proteins. Try and look at the ingredients carefully of both vanilla and chocolate to see if they have the same Exact ingredients. I think they definitely do. Don't worry. Like I said, just don't take any creatine or jack3d. Those 2 products definitely screwed me.
×